Open Access
Translator Disclaimer
May, 2006 Asymptotics of the integrated density of states for periodic elliptic pseudo-differential operators in dimension one
Alexander V. Sobolev
Rev. Mat. Iberoamericana 22(1): 55-92 (May, 2006).

Abstract

We consider a periodic pseudo-differential operator on the real line, which is a lower-order perturbation of an elliptic operator with a homogeneous symbol and constant coefficients. It is proved that the density of states of such an operator admits a complete asymptotic expansion at large energies. A few first terms of this expansion are found in a closed form.

Citation

Download Citation

Alexander V. Sobolev . "Asymptotics of the integrated density of states for periodic elliptic pseudo-differential operators in dimension one." Rev. Mat. Iberoamericana 22 (1) 55 - 92, May, 2006.

Information

Published: May, 2006
First available in Project Euclid: 24 May 2006

zbMATH: 1121.35149
MathSciNet: MR2267313

Subjects:
Primary: 35P20 , 47A55 , 47G30
Secondary: 81Q10

Keywords: density of states , periodic pseudodifferential operators

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.22 • No. 1 • May, 2006
Back to Top